Arzela - Ascoli's Theorem for Riemann - Integrable Functions on Compact Spaces.
Manuscripta mathematica, Tome 55 (1986), pp. 403-418
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Jordan content, B-valued Darboux integrable functions, Darboux integrable functions with a precompact range, Stone space, Boolean algebra, maximal ideal space, Arzela Ascoli's theorem
@article{MM2_1986__55_155147,
author = {Christoph Klein},
title = {Arzela - {Ascoli's} {Theorem} for {Riemann} - {Integrable} {Functions} on {Compact} {Spaces.}},
journal = {Manuscripta mathematica},
pages = {403--418},
year = {1986},
volume = {55},
zbl = {0604.46027},
url = {http://geodesic.mathdoc.fr/item/MM2_1986__55_155147/}
}
Christoph Klein. Arzela - Ascoli's Theorem for Riemann - Integrable Functions on Compact Spaces.. Manuscripta mathematica, Tome 55 (1986), pp. 403-418. http://geodesic.mathdoc.fr/item/MM2_1986__55_155147/